Top Posters
Since Sunday
36
18
s
13
13
12
g
6
N
6
o
6
6
h
5
l
5
i
5
New Topic  
nikki1992 nikki1992
wrote...
Posts: 33
Rep: 0 0
3 weeks ago
A patient calls the clinic to ask about taking cranberry dietary supplement capsules because a friend recommended them. The nurse will discuss which possible concern when a patient is taking cranberry supplements?


▸ It may increase the risk for bleeding if the patient is taking anticoagulants.

▸ It may increase the risk of toxicity of some psychotherapeutic drugs.

▸ It may reduce elimination of drugs that are excreted by the kidneys.

▸ Cranberry may increase the intensity and duration of effects of caffeine.
Textbook 

Pharmacology and the Nursing Process


Edition: 9th
Authors:
Read 7 times
1 Reply
Replies
Answer verified by a subject expert
skdiveelisskdiveelis
wrote...
Posts: 42
Rep: 0 0
3 weeks ago
Sign in or Sign up in seconds to unlock everything for free
More questions for this book are available here
It may reduce elimination of drugs that are excreted by the kidneys.

The use of cranberry decreases the elimination of many drugs that are renally excreted. The other concerns do not occur with cranberry supplements.
1

Related Topics

nikki1992 Author
wrote...

3 weeks ago
this is exactly what I needed
wrote...

Yesterday
This site is awesome
wrote...

2 hours ago
I appreciate what you did here, answered it right Smiling Face with Open Mouth
New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers
  241 People Browsing
 380 Signed Up Today
Related Images
  
 1105
  
 1338
  
 268
Your Opinion